# SDR DHL2002721506

- Difficulty date: August 5, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CABIN INTERCOSTAL AT RBL 24 IS CORRODED AT STA 1148.  REMOVED INTERCOSTAL AT STA 1148 AND RBL 24 IAW B-727 SRM 51-30-2.  FABRICATED NEW INTERCOSTAL IAW B-727 SRM 53-10-5.  INSTALLED NEW INTERCOSTAL AT STA 1148 RT FROM RBL 20 TO RBL 65 IAW B-727 SRM 51-30-2.
